# SDR ASOA201001883

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,217 hours, 26,781 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  (ACFT RETURNED TO IAD AFTER T/O -- EMERGENCY DECLARED)  UPON INSP FOUND NLG EXTEND PROX SWITCH OUT OF RIG.  CREW STATED RAMP HAD TO ADJUST TOW STOP AND THE HEARD A LOUD "BANG."  ADJUSTED NLG PROX SWITCH IAW CRJ-200/32-65-05.  OK FOR CONT SERVICE.
